# SDR SWIA200617245

- Difficulty date: October 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 7,353 hours, 6,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 EMERGENCY END LIGHT IN CEILING IS INOP. REPLACED NR 1 EMERGENCY FLOODLIGHT BULB ON CEILING IAW 33-51-16.  OPERATIONAL CHECKS GOOD.
